Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 75, NWS Miami, FL

June 9, 2012Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 9, 2012, 7:22 PM EDT for Collier County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2012, 7:22 PM EDT (23:22 UTC)
Expired
Jun 9, 2012, 8:00 PM EDT
In force
38 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Collier County, FL

The radar

The Miami radar (KAMX), 71 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WUUS52 KMFL 092322
SVRMFL
FLC021-100000-
/O.NEW.KMFL.SV.W.0075.120609T2322Z-120610T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT SAT JUN 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 800 PM EDT

* AT 718 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTHEAST OF BIG CYPRESS NATIONAL PRESERVE. THIS STORM WAS NEARLY
  STATIONARY.

* THE STORM WILL AFFECT...
  RURAL SOUTHEASTERN COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2603 8090 2584 8090 2587 8114 2604 8116
TIME...MOT...LOC 2322Z 259DEG 2KT 2596 8105

$$

BAXTER
2 follow-up statements
198 
WWUS52 KMFL 092339
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
739 PM EDT SAT JUN 9 2012

FLC021-100000-
/O.CON.KMFL.SV.W.0075.000000T0000Z-120610T0000Z/
COLLIER FL-
739 PM EDT SAT JUN 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN COLLIER COUNTY...

AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BIG CYPRESS
NATIONAL PRESERVE TO OASIS RANGER STATION...MOVING SOUTHEAST AT 5
MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
OASIS RANGER STATION...
MONROE STATION...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2603 8090 2584 8090 2587 8114 2603 8109
TIME...MOT...LOC 2339Z 297DEG 3KT 2596 8100 2586 8106

$$

BAXTER
984 
WWUS52 KMFL 092356
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
756 PM EDT SAT JUN 9 2012

FLC021-100004-
/O.EXP.KMFL.SV.W.0075.000000T0000Z-120610T0000Z/
COLLIER FL-
756 PM EDT SAT JUN 9 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER COUNTY
WILL EXPIRE AT 800 PM EDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOW TO EXPIRED. THUNDERSTORMS
REMAIN IN THE AREA WHICH CAN STILL PRODUCED FREQUENT LIGHTNING...GUSTY
WINDS TO 40 MPH...VERY HEAVY RAINFALL...AND SMALL HAIL.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2603 8090 2584 8090 2587 8114 2603 8109
TIME...MOT...LOC 2354Z 297DEG 3KT 2595 8099 2585 8105

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:45 PM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jun 9, 2:45 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT SAT JUN 9 2012

.DISCUSSION...
AS OF 18Z THIS AFTERNOON...FAR LESS ACTIVITY IS SEEN ON RADAR THAN
AT THIS POINT YESTERDAY. EASTERLY SEA BREEZE HAS BEEN SLOW GETTING
GOING BUT SEEMS TO BE PUSHING INLAND A BIT ATTM. STILL BELIEVE
CONVECTION WILL INCREASE IN COVERAGE THROUGH THE REMAINDER OF THE
AFTERNOON MAINLY ACROSS THE EAST COAST COUNTIES. A FEW STORMS
COULD AGAIN BE STRONG WITH GUSTY WINDS...HEAVY DOWNPOURS...AND
LIGHTNING STRIKES BEING THE MAIN THREATS. ACTIVITY SHOULD THEN
DIMINISH BY EARLY EVENING WITH LOSS OF HEATING.

SUNDAY INTO MONDAY...BETTER MID LEVEL DRYING WILL TAKE PLACE AS AN
H5 RIDGE CENTERS ACROSS THE FLORIDA STRAITS. A SURFACE RIDGE OFF
THE ATLANTIC COAST WILL THEN BUILD BACK TO THE WEST SLIGHTLY
WHICH WILL ALLOW A QUASI-STATIONARY FRONTAL BOUNDARY TO EASE BACK
NEAR SOUTH FLORIDA AS A BACK DOOR COLD FRONT. WITH THIS FEATURE IN
THE AREA COMBINED WITH DIURNAL HEATING...BELIEVE CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL CONTINUE EACH DAY WITH SLIGHTLY
BETTER CHANCES SUNDAY AFTERNOON DUE MAINLY TO THE PROXIMITY OF THE
FRONT.

A SLOW MOVING H5 SHORTWAVE WILL BEGIN TO DIG INTO THE NORTHERN
PORTIONS OF FLORIDA BY TUESDAY. AS IT DOES...AN ASSOCIATED COLD
FRONT WILL INCH CLOSER TO THE AREA ENHANCING CHANCES FOR SHOWERS
AND THUNDERSTORMS TUESDAY AND WEDNESDAY. WITH WEAK STEERING FLOW
THE SHORTWAVE WILL STRUGGLE TO CONSOLIDATE AND EXIT INTO THE
ATLANTIC. AS A RESULT...WEAK MID LEVEL DISTURBANCES EMBEDDED IN
THE FLOW WILL SWING BY JUST NORTH OF THE AREA KEEPING CHANCES OF
SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK.

&&

.AVIATION...
HEAVY CLOUD COVER EARLIER THIS MORNING HELD BACK DIURNAL HEATING
CYCLE AND TCU JUST BEGINNING TO DEVELOP ACROSS S FL AT 17Z. SHORT
TERM MODELS HAVE ALSO BECOME LESS CONFIDENT OF CONVECTION
INITIATION PRIOR TO AROUND 18-19Z SO DELAYED VCTS IN THE TAFS FOR
THESE REASONS. ALSO TOOK OUT MENTION OF THEM FOR THE KTMB TERMINAL
AS THE CELLS SHOULD BE WELL NORTH AS THE AFTERNOON PROGRESSES AND
COULD EVEN BE NORTH OF THE KMIA AND KOPF TERMINALS. LIGHT FLOW HAS
ALLOWED SEA BREEZES ALONG BOTH COASTS AND THIS WILL CONTINUE UNTIL
AROUND 00-01Z THIS EVENING.

&&

.MARINE...
EASTERLY WINDS WILL REMAIN BELOW 15 KNOTS THROUGH THIS WEEKEND
OVER ALL THE LOCAL WATERS. THE SEAS WILL ALSO REMAIN AT 3 FEET OR
LESS OVER BOTH THE ATLANTIC AND GULF WATERS THROUGH THIS WEEKEND.
SO BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF ANY SHOWERS OR
THUNDERSTORMS THIS WEEKEND.

&&

.FIRE WEATHER...
MINIMUM RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE CRITICAL LEVELS
ACROSS SOUTH FLORIDA THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  86  75  86 / 20 30 10 10
FORT LAUDERDALE  78  88  78  87 / 20 30 10 10
MIAMI            78  89  78  88 / 20 30 10 10
NAPLES           77  89  76  91 / 20 30 10 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...10/CD
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Jun 9, 3:30 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT SAT JUN 9 2012

AMZ610-630-FLZ063-066>075-168-172>174-100600-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
330 PM EDT SAT JUN 9 2012

...FEW STRONG THUNDERSTORMS INTERIOR/EAST COAST THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL AFFECT SOUTH FLORIDA,
ESPECIALLY OVER THE INTERIOR AND EAST COAST THROUGH THIS EVENING. A
FEW STORMS WILL BE STRONG, CONTAINING STRONG WIND GUSTS, HAIL,
FREQUENT LIGHTNING AND VERY HEAVY RAINS.

WIND: A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS OF 45 TO 55 MPH
INTO THIS EVENING.

HAIL: HAIL TO AROUND NICKEL SIZE IS POSSIBLE IN THUNDERSTORMS INTO
THIS EVENING.

FLOODING: SOME SHOWERS AND THUNDERSTORMS WILL CONTAIN VERY HEAVY
RAINFALL. THIS MAY RESULT IN MINOR FLOODING OF LOW LYING FLOOD PRONE
AREAS AND URBAN AREAS.

RIP CURRENTS: A WEAK SOUTHEASTERLY WIND FLOW WILL RESULT IN A SLIGHT
RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. THE
PRIMARY IMPACTS WILL BE LIGHTNING STRIKES, BRIEF GUSTY WINDS, AND
LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL, AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jun 9, 3:46 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
346 PM EDT SAT JUN 9 2012

FLZ067-092015-
INLAND PALM BEACH COUNTY FL
346 PM EDT SAT JUN 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 415 PM EDT

* AT 343 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES NORTH OF BELLE GLADE...AND MOVING
  NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  PAHOKEE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2695 8060 2680 8042 2665 8058 2673 8074
      2675 8075 2677 8075 2678 8073 2675 8071
      2676 8069 2681 8070 2687 8063 2692 8062
TIME...MOT...LOC 1947Z 224DEG 7KT 2675 8064

GREGORIA
Special weather statement, Jun 9, 3:57 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT SAT JUN 9 2012

FLZ063-066-092045-
GLADES FL HENDRY FL
357 PM EDT SAT JUN 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN GLADES COUNTY
  EXTREME NORTH CENTRAL HENDRY COUNTY

* UNTIL 445 PM EDT

* AT 352 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
  DETECTED A STRONG THUNDERSTORM NEAR MOORE HAVEN...AND MOVING
  NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  MOORE HAVEN...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2703 8093 2704 8098 2698 8108 2692 8107
      2693 8110 2689 8111 2688 8109 2685 8109
      2682 8105 2682 8096 2681 8094 2679 8095
      2673 8114 2689 8124 2707 8095
TIME...MOT...LOC 1957Z 240DEG 9KT 2684 8111

BAXTER
Local storm report, Jun 9, 4:53 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
453 PM EDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND 13 NE MOORE HAVEN       26.97N 80.95W
06/09/2012  M33.00 MPH       AMZ610             FL   MESONET

            L005 REPORTED 33 KNOTS WITH A LINE OF STORMS PASSING BY.

&&

BAXTER
Local storm report, Jun 9, 4:54 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT SAT JUN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND 13 NE MOORE HAVEN       26.97N 80.95W
06/09/2012  M38.00 MPH       AMZ610             FL   MESONET

            L005 REPORTED 33 KNOTS WITH A LINE OF STORMS PASSING BY.

&&

BAXTER
Special weather statement, Jun 9, 5:19 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT SAT JUN 9 2012

FLZ067-071-092200-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
519 PM EDT SAT JUN 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL BROWARD COUNTY
  EXTREME SOUTH CENTRAL PALM BEACH COUNTY

* UNTIL 600 PM EDT

* AT 514 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 9 MILES NORTH OF INTERSECTION I-75 AND U.S.
  27...AND MOVING SOUTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  US 27 IN NORTH CENTRAL BROWARD COUNTY...
  RURAL NORTHERN BROWARD COUNTY...
  RURAL CENTRAL BROWARD COUNTY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2618 8030 2615 8056 2634 8059 2634 8035
      2626 8029 2619 8030
TIME...MOT...LOC 2118Z 316DEG 8KT 2628 8045

BAXTER
Special weather statement, Jun 9, 6:45 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT SAT JUN 9 2012

FLZ070-092330-
INLAND COLLIER COUNTY FL
645 PM EDT SAT JUN 9 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL COLLIER COUNTY

* UNTIL 730 PM EDT

* AT 643 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILE
  MARKER 60 ON ALLIGATOR ALLEY TO MONROE STATION...AND MOVING EAST AT
  5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BIG CYPRESS NATIONAL PRESERVE...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2624 8091 2585 8089 2587 8120 2625 8123
TIME...MOT...LOC 2245Z 273DEG 5KT 2620 8107 2586 8106

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:32 AM EDTSpecial Marine WarningMFL118 min
Jun 9, 1:34 AM EDTSevere Thunderstorm WarningMFLCollier41 min
Jun 9, 1:52 AM EDTTornado WarningMFLCollier23 min
Jun 9, 2:01 AM EDTSpecial Marine WarningMFL59 min
Jun 9, 2:09 AM EDTSpecial Weather StatementMFLGlades36 min
Jun 9, 2:16 AM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry59 min
Jun 9, 2:55 AM EDTSpecial Marine WarningMFL73 min
Jun 9, 3:03 AM EDTSpecial Marine WarningMFL81 min
Jun 9, 3:41 AM EDTSpecial Weather StatementMFLCollier34 min
Jun 9, 3:08 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 9, 3:14 PM EDTSevere Thunderstorm WarningMFLBroward30 min
Jun 9, 3:17 PM EDTSpecial Weather StatementMFLMartin28 min
Jun 9, 3:29 PM EDTSpecial Weather StatementMFLGlades31 min
Jun 9, 3:30 PM EDTSpecial Marine WarningMFL90 min
Jun 9, 3:46 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Jun 9, 3:57 PM EDTSpecial Weather StatementMFLGlades48 min
Jun 9, 4:05 PM EDTAreal Flood AdvisoryMFLBroward34 min
Jun 9, 4:58 PM EDTSpecial Marine WarningMFL47 min
Jun 9, 5:19 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 9, 6:45 PM EDTSpecial Weather StatementMFLCollier45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.